# SDR CA971016008

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 258733513
- Condition: Inoperative
- Location: Capt Attitude
- Stage of operation: TO
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAKEOFF, CAPTAIN'S ATTITUDE INDICATOR GYRO AND COMPUTER FLAG CAME UP. DURING ABORT, FLAG WENT AWAY. DURING TAXIING FLAGS DISPLAY WAS INTERMITTENT. THE VERTICAL GYRO WAS REPLACED AND OPERATIONAL CHECK CARRIED OUT SERVICEABLE.
